MathSciNet Relay Station
MathSciNet bibliographic data
MR2803218 (2012d:34117) 34D06 (37D45 37N35 93B52)
Cai, Na; Li, Wuquan; Jing, Yuanwei Finite-time generalized synchronization of chaotic systems with different order. Nonlinear Dynam. 64 (2011), no. 4, 385–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement